# SDR YENA201711110924

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008484
- Condition: Failed
- Location: Emergency Lights
- Part time: 6,115 hours, 2,323 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHTS INOPERATIVE IN LAVATORY D.   TROUBLESHOT, FOUND 13WL EPSU BAD. REPLACED 13WL IAW AMM 33-51-38. OPS CHECK GOOD.
